# SDR HALA2010011700028

- Difficulty date: January 17, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 12,653 hours, 30,845 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 33991565
- Part serial: 11301
- Condition: Faulted
- Location: Bleed System
- Part time: 12,330 hours, 29,945 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED AIR RIGHT OFF AND AIR SYSTEM FAULT.  REMOVED AND REPLACED RIGHT ENGINE PILOT PRESS REGULATOR VALVE PER AMM 36-12-03-000-801, REMOVED AND REPLACED HOSE ALSO.  OPS AND LEAK CHECK GOOD.  OK FOR SERVICE.
